I feel that possibility that this is the Rx causing so many side effects. Dry mouth, spinning thoughts, restless legs, insomnia
You shouldn't split a dose, as another person suggested, because this messes with the time-release mechanism built into the pill. It will cause more of the drug to be released all at once, which will increase your side effects. Rather I would discuss stopping the medication with your doctor and see what they suggest. I'm pretty sure the withdrawal symptoms are mild though and you should be able to just stop taking it.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Apr 2018 • 4 answers
Updated 4 May 2012 • 1 answer
Updated 12 Jul 2014 • 2 answers
Updated 15 Mar 2016 • 3 answers
Updated 7 Feb 2018 • 2 answers